PANADOL COLD & FLU DAY TAB

27.00 EGP

Purchase this product now and earn 27 Points!

PANADOL COLD & FLU DAY TAB

ACTIVE-INGREDIENT OF PANADOL COLD & FLU DAY TAB

PANADOL COLD & FLU DAY TAB -> Each caplet contains:

  • Paracetamol = 500mg
  • Caffeine = 25mg
  • Phenylephrine Hydrochloride = 5mg

What is Panadol Cold and Flu used for?

A decongestant is recommended to relieve symptoms of the common cold, including headache, sore throat, nasal congestion, sinusitis, and associated body aches, aches and fevers.

It is also recommended to relieve symptoms of sinusitis such as sinus headache, pain and nasal congestion

DOSAGE

Follow all directions given to you by your pharmacist or doctor carefully. They may differ from the information contained in this leaflet

How many times should I take PANADOL COLD & FLU DAY TAB?
  • Adults and children 12 years and over, take 2 caplets (capsule-shaped tablets).
  • Do not take more than 8 capsules in 24 hours

  • Do not take more than the recommended dose

OVER-DOSAGE OF PANADOL COLD & FLU DAY

Paracetamol

Sign & Symptoms – Paracetamol overdose may cause liver failure which can lead to liver transplant or death. Acute pancreatitis has been observed, usually with hepatic dysfunction and liver toxicity.

Administration of N-acetylcysteine or methionine may be required.

Phenylephrine

Symptoms and Signs – Phenylephrine overdosage is likely to result in effects similar to those listed under adverse reactions. Additional symptoms may include irritability, restlessness,hypertension, and possibly reflux bradycardia. In severe cases confusion, hallucinations, seizures and arrhythmias may occur.

Treatment – Treatment should be as clinically appropriate.

Chlorphenamine

Symptoms and Signs – Overdose is likely to result in effects similar to those listed under adverse reactions. Additional symptoms may include paradoxical excitation, toxic psychosis, convulsions, apnoea, dystonic reactions and cardiovascular collapse including arrhythmias.

Treatment – Treatment should be supportive and directed towards specific symptoms.

CONTRA-INDICATION 

  • Don’t use if you have known or previous history of hypersensitivity to paracetamol, Caffeine, phenylephrine, or any other ingredient in this product
  • You are taking beta-blockers and other antihypertensive drugs or tricyclic antidepressants
  • If symptoms persist, consult a doctor
  • Keep out of sight and reach of children

STORAGE 

Store at a moderate temperature

PACK

Box of 24 tablets

MANUFACTURED BY

GlaxoSmithKline

https://www.drugs.com/search.php?searchterm=Paracetamol&a=1

https://www.drugs.com/caffeine.html

https://www.gardeniapharmacy.com/category/medicine-2/

Form

How to use

Reviews

There are no reviews yet.

Show reviews in all languages (1)

Be the first to review “PANADOL COLD & FLU DAY TAB”

Your email address will not be published.

Shopping Cart
Don`t copy text!
Scroll to Top